Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the fractional differentiation of a function of several variables


Author: G. V. Welland
Journal: Trans. Amer. Math. Soc. 132 (1968), 487-500
MSC: Primary 44.50; Secondary 26.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0227704-4
MathSciNet review: 0227704
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. P. Calderón and A. Zygmund, Local properties of solutions of elliptic partial differential equations, Studia Math. 20 (1961), 171-225. MR 0136849 (25:310)
  • [2] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, Cambridge, 1952. MR 0046395 (13:727e)
  • [3] E. M. Stein, Singular integrals, harmonic functions, and differentiability properties of functions of several variables, Proc. Sympos. Pure Math., Vol. 10, Amer. Math. Soc., Providence, R. I., 1968, pp. 316-335. MR 0482394 (58:2467)
  • [4] E. M. Stein and A. Zygmund, On the differentiability of functions, Studia Math. 23 (1964), 247-283. MR 0158955 (28:2176)
  • [5] -, On the fractional differentiability of functions, Proc. London Math. Soc. 14A (1965), 249-264. MR 0177076 (31:1340)
  • [6] A. Zygmund, Trigonometric series, 2nd ed., Chelsea, New York, 1959.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.50, 26.00

Retrieve articles in all journals with MSC: 44.50, 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227704-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society